# SDR DALA2018042202811

- Difficulty date: April 22, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1104
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT OTBD SEAT TRACK CROWN HAS CORROSION AND BROKEN, BS 1104, LBL 45.5.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-05, 51-40-02, AND DWG 144N5021.
